• Users Online: 143
  • Home
  • Print this page
  • Email this page
Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login 
CASE REPORT
Year : 2016  |  Volume : 17  |  Issue : 2  |  Page : 55-57

Ondansetron-induced atrial fibrillation?


Department of Anaesthesia and Pain Medicine, Basavatarakam Indo-American Cancer Hospital and Research Centre, Hyderabad, Telangana, India

Correspondence Address:
Abhijit S Nair
Department of Anaesthesia and Pain Medicine, Basavatarakam Indo-American Cancer Hospital and Research Centre, Hyderabad - 500 034, Telangana
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0973-0311.193101

Rights and Permissions

Drug-induced dysrhythmias are frequently encountered with several drugs that are routinely used in the practice of medicine. However, it is difficult to predict in which group of patients the rhythm disturbances can happen. The clinician should try to identify the cause of the new onset rhythm disturbance (electrolyte imbalance, ongoing cardiac insult, hypoxia, hemodynamic disturbance, cerebrovascular event, etc.). Once a drug is suspected, it should be documented on medical case record and everyone involved in the patients care should be informed.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed320    
    Printed34    
    Emailed0    
    PDF Downloaded43    
    Comments [Add]    

Recommend this journal